# SDR UPS06847807

- Difficulty date: August 23, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS FADE OUT DURING TEST.  A/C POWERED FOR 2.5 HRS AND BATTERY CHARGE WITH A/C POWER IAW DC8 AMM 33-50-01.  CHECKED SERVICEABLE.
